CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear Least Squares Estimation of Log-ACD Models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 3, 页码: 516-533
Authors:  Chen, Zhao;  Liu, Wei;  Wang, Christina Dan;  Wu, Wu-qing;  Wu, Yao-hua
Favorite  |  View/Download:9/0  |  Submit date:2018/09/08
Log-ACD model  nonlinear least squares estimation  Log-GARCH model  heavy-tail  
Estimation of high dimensional mean regression in the absence of symmetry and light tail assumptions 期刊论文
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, 2017, 卷号: 79, 期号: 1, 页码: 247-265
Authors:  Fan, Jianqing;  Li, Quefeng;  Wang, Yuyan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
High dimension  Huber loss  M-estimator  Optimal rate  Robust regularization  
LADE-Based Inference for ARMA Models With Unspecified and Heavy-Tailed Heteroscedastic Noises 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2015, 卷号: 110, 期号: 510, 页码: 784-794
Authors:  Zhu, Ke;  Ling, Shiqing
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ARMA(p, q) models  Asymptotic normality  G/ARCH noises  Heavy-tailed noises  LADE  Random weighting approach  Self-weighted LADE  Sign-based portmanteau test  Strong consistency  
Least absolute deviation estimation of autoregressive conditional duration model 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 243-254
Authors:  Liu, Wei;  Wang, Hui-min;  Chen, Min
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
least absolute deviation estimation  ACD model  heavy tail  
Nonlinear autoregressive models with heavy-tailed innovation 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 3, 页码: 333-340
Authors:  Jin, Y;  An, HZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear autoregressive model  innovation  tail probability  
Precise large deviations for sums of random variables with consistently varying tails 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2004, 卷号: 41, 期号: 1, 页码: 93-107
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
consistently varying tail  doubly stochastic process  heavy tail  Matuszewska index  negative association  precise large deviations  random sums